Has anyone stopped taking nortriptyline 50mg due to side effects?
I have been taking nortriptyline 50 mg for the past 3 weeks for pain, anxiety and depression. My psychologist told me that it is too early to expect improvement. I complained about the side effects of INCREASED anxiety, body tingling (especially on the scalp and in the face), body heat flashes, and restlessness. The doctor told me that if I need to stop the medication due to side effects, I could stop WITHOUT TAPERING. Has anyone stopped taking nortriptyline 50mg without tapering? What was your experience like? Did you feel worse or better right away?
I have tried just about every anxiety/depression medication over the last 20 years without success. My doctor told me that I give up on new medications too early to get any improvement. But I ALWAYS seem to have side effects that are intolerable. Has anyone else had this experience with antidepressants?